# SDR HEEA979033

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED AS WEAK AND INTERMITTENT.  FOUND POWER OUT LOW, PHOTOCELL BAD AND R477 RESISTOR DETERIORATED.  REPLACED V101 CAVITY OSC., V301 PHOTOCELL, R477 RESISTOR.  REPAIRED.  ALSO REPLACED MISSING PHOTOCELL LENS.  REPAIRED.  BENCH CHECK GOOD.
